RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 93, Number 1, Pages 32–38 (Mi tmf5730)  

This article is cited in 3 scientific papers (total in 3 papers)

QPFT operator algebras and commutative exterior differential calculus

D. V. Yur'evab

a M. V. Lomonosov Moscow State University
b Institute of Information Technologies and Telecommunications

Abstract: The reduction of the structure theory of the operator algebras of quantum projective ($\operatorname{sl}(2,\mathbb{C}$)-invariant) field theory (QPFT operator algebras) to a commutative exterior differential calculus by means of the operation of renormalization of a pointwise product of operator fields is described.

Full text: PDF file (799 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 93:1, 1101–1105

Bibliographic databases:

Received: 25.04.1991

Citation: D. V. Yur'ev, “QPFT operator algebras and commutative exterior differential calculus”, TMF, 93:1 (1992), 32–38; Theoret. and Math. Phys., 93:1 (1992), 1101–1105

Citation in format AMSBIB
\Bibitem{Yur92}
\by D.~V.~Yur'ev
\paper QPFT operator algebras and commutative exterior differential calculus
\jour TMF
\yr 1992
\vol 93
\issue 1
\pages 32--38
\mathnet{http://mi.mathnet.ru/tmf5730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226208}
\zmath{https://zbmath.org/?q=an:0798.17014}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 93
\issue 1
\pages 1101--1105
\crossref{https://doi.org/10.1007/BF01016467}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF86000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5730
  • http://mi.mathnet.ru/eng/tmf/v93/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bychkov, D. V. Yur'ev, “Three algebraic structures of quantum projective ($\mathrm{sl}(2,\mathbb C)$-invariant) field theory”, Theoret. and Math. Phys., 97:3 (1993), 1333–1339  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Yur'ev, “Complex projective geometry and quantum projective field theory”, Theoret. and Math. Phys., 101:3 (1994), 1387–1403  mathnet  crossref  mathscinet  zmath  isi
    3. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    Full text:69
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020